MAUDE Adverse Event Report: STERIS CORPORATION 7080 Surgical Table

STERIS CORPORATION 7080 Surgical Table
Model Number 7080 Surgical Table
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that their 7080 surgical table was not responding to commands from the hand control during a patient procedure resulting in a procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the 7080 surgical table and found the hand control displayed a fault code indicating calibration was required.The technician performed a calibration of the table, tested the table, confirmed it to be operating according to specifications, and returned it to service.The 7080 surgical table operator manual states the following in the troubleshooting section (73), "6.6 calibration required - contact service" the table is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.No additional issues have been reported.

Brand Name
7080 Surgical Table
Common Device Name
Surgical Table
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50086672
Report Number1043572-2026-00076
Device Sequence Number21400394
Product Code FQO
UDI-Device Identifier00724995229139
UDI-Public(01)00724995229139(11)250502
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7080 Surgical Table
Device Catalogue NumberST017311002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown